# SDR RAIA2019111510003

- Difficulty date: November 11, 2019
- Submitted: November 15, 2019
- Operation: Air carrier
- Aircraft: N14153
- Make and model: Emb EMB-145XR
- Aircraft serial: 145761
- Aircraft time: 41,253 hours, 26,126 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Frames 38-39
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN BELLY SKIN HAS CORROSION BETWEEN STR 21LH & 21RH BETWEEN FRAME 38 & 39-          REMOVED CORROSION FROM BELLY OF FUSELAGE INTERNAL SKIN BETWEEN FR38-39, STR21L-21R, FABRICATED DOUBLER & BEGAN INSTALLATION. COMPLETED REPAIR ON MAIN BELLY SKIN AT FR 38-39 BETWEEN STR 21L & 21R, REMAINING THICKNESS 0.056".
